# SDR IXXA08SMN095S

- Difficulty date: March 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1395 L36
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND DOUBLER AFT LOWER FUSELAGE BELLY SKIN BELOW AND FWD D-PIT DOOR ALUMINUM RIVETS IN FRAMES AT FS 1395, LONGERON 36.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED INSPECTION NDT.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, REPAIR TRIPLER, FILLER SKIN, INTERNAL FINGER DOUBLER, AND FILLER INTERNAL DOUBLERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, 51-1-12, 51-3-1, FAA FORM 8110-3 NUMBER 08205 DATED 04/29/08, SEMAN DRAWING NUMBER ED-4735 DATED 03/24/08, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, AND DC8 SRM 51-1-8B.
